# SDR ABXA9500898

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2120
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 013438001
- Condition: Corroded
- Location: Bs 4200
- Part time: 37,750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS FOUND ON A LONGITUDINAL FLOOR BEAM AT STA 4200.  REPAIRED I/A/W ABX REA Y153 13209-MR.
